Alert archive / Ohio / River Flood Warnings in 2017

River Flood Warning 1, NWS Wilmington, OH

March 1, 2017Clermont County, Hamilton County, Ohio

NWS Wilmington, OH issued this river flood warning at Mar 1, 2017, 5:29 AM EST for Clermont County, Hamilton County, Ohio. It took effect at Mar 1, 2017, 8:37 AM EST. It was in force for 17 hr.

The area

The outline as issued.

The facts

Issued
Mar 1, 2017, 5:29 AM EST (10:29 UTC)
In effect from
Mar 1, 2017, 8:37 AM EST
Expired
Mar 2, 2017, 1:42 AM EST
In force
17 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
Minor

Counties Clermont County, OH, Hamilton County, OH

The radar

The Cincinnati radar (KILN), 49 km from the middle of the area, began a volume at 10:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little Miami River at Milford (MLGO1). The gauge peaked at 19.78 ft at Mar 1, 2017, 12:00 PM EST.

actionminormoderate510152003/0103/0203/03
Action stage
13 ft
Minor stage
17 ft
Moderate stage
22 ft
Major stage
27 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03245500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

316 
WGUS41 KILN 011029
FLWILN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
529 AM EST WED MAR 1 2017

...The National Weather Service in Wilmington has issued a Flood Warning
for the following rivers...

  Little Miami River at Milford

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Do not drive your car through flooded roadways. The 
water depth may be deeper than it appears.


Stay tuned to developments by listening to NOAA Weather All Hazards 
radio. For additional details on river forecasts, visit 
water.weather.gov/ahps2/index.php?wfo=iln

&&

OHC025-061-012229-
/O.NEW.KILN.FL.W.0001.170301T1430Z-170302T0642Z/
/MLGO1.1.ER.170301T1430Z.170301T1800Z.170302T0042Z.NO/
529 AM EST WED MAR 1 2017

The National Weather Service in Wilmington has issued a 

* Flood Warning for 
  The Little Miami River at Milford
* from this morning to late tonight.
* At 4 AM the stage was 14.6 feet.
* Flood stage is 17 feet.
* Minor flooding is forecast.
* The river will rise above flood stage by late this morning and 
  continue to rise to near 18.4 feet by this afternoon. The river will 
  fall below flood stage by this evening.
* At stages near 19.0 feet, Flooding occurs in lowland areas of Milford 
  and Terrace Park, including portions of Round Bottom Road in Anderson 
  Township.
  

&&

LAT...LON 3929 8428 3929 8426 3927 8425 3916 8428
      3907 8443 3910 8443             

$$
5 follow-up statements
766 
WGUS41 KILN 011320
FLWILN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
820 AM EST WED MAR 1 2017


  Little Miami River at Kings Mills

  Little Miami River at Milford

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Do not drive your car through flooded roadways. The 
water depth may be deeper than it appears.


Stay tuned to developments by listening to NOAA Weather All Hazards 
radio. For additional details on river forecasts, visit 
water.weather.gov/ahps2/index.php?wfo=iln

&&

OHC025-061-165-020120-
/O.EXT.KILN.FL.W.0002.170301T1427Z-170302T0357Z/
/KIMO1.1.ER.170301T1427Z.170301T1800Z.170301T2157Z.NO/
820 AM EST WED MAR 1 2017

The Flood Warning continues for 
 The Little Miami River at Kings Mills 

* until this evening.
* At 7 AM the stage was 15.1 feet.
* Flood stage is 17 feet.
* Minor flooding is forecast.
* The river will rise above flood stage by late this morning and 
  continue to rise to near 19.7 feet by this afternoon. The river will 
  fall below flood stage by late this afternoon.
* At stages near 19.5 feet, Flooding can be expected near Turtle Creek 
  in South Lebanon.  Roads affected by the flooding include Broadway, 
  McKinley and Pike Streets.
  

&&

LAT...LON 3941 8409 3936 8408 3933 8421 3927 8425
      3929 8428 3937 8426             

$$

OHC025-061-020120-
/O.EXT.KILN.FL.W.0001.170301T1337Z-170302T1427Z/
/MLGO1.1.ER.170301T1337Z.170302T0000Z.170302T0827Z.NO/
820 AM EST WED MAR 1 2017

The Flood Warning continues for 
 The Little Miami River at Milford 

* until Thursday morning.
* At 7 AM the stage was 16.4 feet.
* Flood stage is 17 feet.
* Minor flooding is forecast.
* The river will rise above flood stage by this morning and continue to 
  rise to near 20.0 feet by this evening. The river will fall below 
  flood stage by early tomorrow morning.
* At stages near 20.0 feet, Lowland flooding continues in portions of 
  Clermont and Hamilton Counties, particularly in low areas of Milford 
  and Terrace Park.  Flooding continues along portions of Round Bottom 
  Road in Anderson Township.
  

&&

LAT...LON 3929 8428 3929 8426 3927 8425 3916 8428
      3907 8443 3910 8443             

$$
244 
WGUS81 KILN 011516
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1016 AM EST WED MAR 1 2017

...The Flood Warning continues for the following rivers...
  Little Miami River at Kings Mills
  Little Miami River at Milford

OHC025-061-165-012316-
/O.CON.KILN.FL.W.0002.000000T0000Z-170302T0357Z/
/KIMO1.1.ER.170301T1427Z.170301T1800Z.170301T2157Z.NO/
1016 AM EST WED MAR 1 2017

The Flood Warning continues for
  The Little Miami River at Kings Mills
* until this evening.
* At 7 AM the stage was 15.1 feet.
* Flood stage is 17 feet.
* Minor flooding is forecast.
* The river will rise above flood stage late this morning and continue 
  to rise to near 19.7 feet by this afternoon.The river will fall below 
  flood stage late this afternoon.
* At stages near 19.5 feet, Flooding can be expected near Turtle Creek 
  in South Lebanon.  Roads affected by the flooding include Broadway, 
  McKinley and Pike Streets.
  

&&

LAT...LON 3941 8409 3936 8408 3933 8421 3927 8425
      3929 8428 3937 8426             

$$

OHC025-061-012316-
/O.CON.KILN.FL.W.0001.000000T0000Z-170302T1427Z/
/MLGO1.1.ER.170301T1310Z.170301T1800Z.170302T0827Z.NO/
1016 AM EST WED MAR 1 2017

The Flood Warning continues for
  The Little Miami River at Milford
* until Thursday morning.
* At 9 AM the stage was 18.5 feet.
* Flood stage is 17 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river will continue rising to near 21.1 feet by this afternoon. 
  The river will fall below flood stage early tomorrow morning.
* At stages near 21.0 feet, Flooding can be expected in low areas 
  between Main Street and the river in Milford.  Lowland flooding occurs
  along the river in Clermont and Hamilton Counties.
  

&&

LAT...LON 3929 8428 3929 8426 3927 8425 3916 8428
      3907 8443 3910 8443             

$$
749 
WGUS81 KILN 011902
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
202 PM EST WED MAR 1 2017

...The Flood Warning continues for the following rivers...

  Little Miami River at Kings Mills

...The Flood Warning continues for the following rivers...
  Little Miami River at Milford

OHC025-061-165-020302-
/O.EXT.KILN.FL.W.0002.000000T0000Z-170302T0515Z/
/KIMO1.1.ER.170301T1349Z.170301T1706Z.170301T2315Z.NO/
202 PM EST WED MAR 1 2017

...Flooding now expected to continue until late tonight... 
The Flood Warning continues for
  The Little Miami River at Kings Mills
* until late tonight.
* At 12 PM the stage was 20.4 feet.
* Flood stage is 17 feet.
* Minor flooding is occurring.
* The river is currently cresting and will fall to below flood stage 
  this evening.
* At stages near 19.5 feet, Flooding can be expected near Turtle Creek 
  in South Lebanon.  Roads affected by the flooding include Broadway, 
  McKinley and Pike Streets.
  

&&

LAT...LON 3941 8409 3936 8408 3933 8421 3927 8425
      3929 8428 3937 8426             

$$

OHC025-061-020302-
/O.CON.KILN.FL.W.0001.000000T0000Z-170302T1427Z/
/MLGO1.1.ER.170301T1310Z.170302T0000Z.170302T0827Z.NO/
202 PM EST WED MAR 1 2017

The Flood Warning continues for
  The Little Miami River at Milford
* until Thursday morning.
* At 1 PM the stage was 19.4 feet.
* Flood stage is 17 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river will continue rising to near 20.8 feet by this evening. The 
  river will fall below flood stage early tomorrow morning.
* At stages near 21.0 feet, Flooding can be expected in low areas 
  between Main Street and the river in Milford.  Lowland flooding occurs
  along the river in Clermont and Hamilton Counties.
  

&&

LAT...LON 3929 8428 3929 8426 3927 8425 3916 8428
      3907 8443 3910 8443             

$$
372 
WGUS81 KILN 012248
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
548 PM EST WED MAR 1 2017

...The Flood Warning continues for the following rivers...

  Little Miami River at Kings Mills
  Little Miami River at Milford

OHC025-061-165-020648-
/O.EXT.KILN.FL.W.0002.000000T0000Z-170302T0658Z/
/KIMO1.1.ER.170301T1349Z.170301T1706Z.170302T0058Z.NO/
548 PM EST WED MAR 1 2017

...Flooding now expected to continue until late tonight... 
The Flood Warning continues for
  The Little Miami River at Kings Mills
* until late tonight.
* At 5 PM the stage was 18.8 feet.
* Flood stage is 17 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river will continue to fall to below flood stage by this evening.
* At stages near 19.0 feet, Flood waters begins to approach low-lying 
  roads in Foster and South Lebanon.
  

&&

LAT...LON 3941 8409 3936 8408 3933 8421 3927 8425
      3929 8428 3937 8426             

$$

OHC025-061-020648-
/O.EXT.KILN.FL.W.0001.000000T0000Z-170302T1125Z/
/MLGO1.1.ER.170301T1310Z.170301T1715Z.170302T0525Z.NO/
548 PM EST WED MAR 1 2017

The Flood Warning continues for
  The Little Miami River at Milford
* until Thursday morning.
* At 5 PM the stage was 18.4 feet.
* Flood stage is 17 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river will continue rising to near 18.9 feet by this evening. The 
  river will fall below flood stage after midnight tonight.
* At stages near 19.0 feet, Flooding occurs in lowland areas of Milford 
  and Terrace Park, including portions of Round Bottom Road in Anderson 
  Township.
  

&&

LAT...LON 3929 8428 3929 8426 3927 8425 3916 8428
      3907 8443 3910 8443             

$$
337 
WGUS81 KILN 020217
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
917 PM EST WED MAR 1 2017

...The Flood Warning is cancelled for the following rivers...

  Little Miami River at Milford

OHC025-061-020247-
/O.CAN.KILN.FL.W.0001.000000T0000Z-170302T1125Z/
/MLGO1.1.ER.170301T1310Z.170301T1715Z.170302T0100Z.NO/
917 PM EST WED MAR 1 2017

The Flood Warning is cancelled for
  The Little Miami River at Milford
* At 8 PM the stage was 16.6 feet.
* The river fell below flood stage this evening.
* Flood stage is 17 feet.
* The river will continue to fall to 8.3 feet by Friday morning.
* At stages near 17.0 feet, Lowland flooding occurs along the river in 
  Clermont and Hamilton Counties.
  

&&

LAT...LON 3929 8428 3929 8426 3927 8425 3916 8428
      3907 8443 3910 8443             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this river flood warning went out at Mar 1, 4:30 AM EST, 59 minutes earlier.

Area forecast discussion, Mar 1, 4:30 AM EST, 59 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
430 AM EST Wed Mar 1 2017

.SYNOPSIS...
Thunderstorms will continue through the first part of the day
as a cold front pushes southeast across the area. Behind the
front, a cooler airmass will settle into the region through the
end of the work week. An upper level disturbance will bring a
chance of rain and snow showers to the region Thursday night.
&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Thunderstorms are continuing to train northeast across southern
portions of our area early this morning. This is in an area of
good low level convergence along the nose of a 50 knot 925 mb
jet that will shift off to the east through mid morning. Weak
instabilities are also in place across our area with mucapes or
around 500 j/kg or so. We have been slowly eroding away the cin
across the area this morning and these storms have become more
surface based in the last couple of hours. Meanwhile, the
convective line associated with the cold front is pushing
east across central Indiana and into northwest Ohio. Hi res
cams are in decent agreement pushing this line through our area
fairly quickly this morning and have trended the forecast
accordingly. The severe threat will continue across our area
until this line moves through. Behind the front, the pressure
gradient will increase through the afternoon hours with winds
increasing and becoming gusty. We may approach wind advisory
criteria across our northern areas but will hold off on anything
at this point as it looks marginal. A few instability showers
may also develop through this afternoon, mainly across the
north and will cover this with just some lower chance pops later
today.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/...
A few showers may linger across our north into this evening and
with the gradient remaining fairly tight, winds will likely stay
up for awhile into tonight. A clipper type system will drop down
from the northwest Thursday into Thursday night. This will lead
to an increasing chance of showers heading into Thursday
evening, especially across norther portions of our fa. Low
level thermal fields suggest that any pcpn will start off as
rain Thursday afternoon before transitioning to snow from north
to south Thursday evening. There could be some light snow
accumulations with this, mainly across northern portions of our
area where maybe an inch or so will be possible across our far
north. The pcpn should taper off later Thursday night with dry
weather on Friday as high pressure builds in.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
Models continue to hint at a very weak short wave dropping down
into our area from the northwest Friday night into Saturday,
but vary in there timing and placement. With it being weak and
with some uncertainty, will just bring in some slight chance
pops across the area with this. Ptype looks to be mostly snow
but if it hangs around long enough into the day on Saturday, we
will warm up enough for any lingering pcpn to mix with some
rain.

Brief mid level ridging will work east across the area on
Sunday before the flow becomes more amplified as a trough
approaches from the west. This will eventually help push a cold
front east across our area Monday night into Tuesday. Some WAA
pcpn will develop ahead of this Sunday night with more
widespread pcpn spreading in ahead of the front Monday into
Monday night.

&&

.AVIATION /09Z WEDNESDAY THROUGH SUNDAY/...
Cluster of thunderstorms has overspread southwest Ohio and
should continue to work its way northeastward over the next
couple of hours. This will lead to fairly persistent
thunderstorms through the predawn hours, especially at the
southern TAF sites. This will result in MVFR to IFR cigs and
vsbys through the first part of the TAF period. Meanwhile, the
convective line associated with the cold front is sagging down
across central Illinois into northwest Indiana, and this should spread
across the TAF sites through mid morning. Given the good
dynamics in place across the region, gusty winds in excess of 40
knots will be possible with some of the thunderstorms through
the morning hours. The cold front will push southeast late this
morning and into early afternoon with pcpn tapering off behind
it. The gradient winds will increase behind the front with gusts
in excess of 30 knots possible into tonight.

OUTLOOK...MVFR ceilings and visibilities will be possible
Thursday night into Friday morning.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch through this afternoon for OHZ053>056-
     060>065-070>074-077>082-088.
KY...Flash Flood Watch through this afternoon for KYZ089>100.
IN...Flash Flood Watch through this afternoon for INZ050-058-059-
     066-073>075-080.

&&

SYNOPSIS...JGL
NEAR TERM...JGL
SHORT TERM...JGL
LONG TERM...JGL
AVIATION...JGL
Hazardous weather outlook, Mar 1, 4:56 AM EST, 33 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
456 AM EST Wed Mar 1 2017

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ053>056-060>065-070>074-
077>082-088-021000-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Clark-Madison-Franklin OH-
Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway-Fairfield-
Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-Highland-
Adams-Pike-Scioto-
456 AM EST Wed Mar 1 2017

...FLASH FLOOD WATCH IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central
Ohio, Southwest Ohio and West Central Ohio.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

In addition to a heavy rain and flash flood threat, severe
thunderstorms will remain possible this morning. The primary threat
will be damaging winds and isolated tornadoes.

Wind gusts of 30 to 40 mph will be possible this afternoon into this
evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report severe and heavy rain reports.

OHZ026-034-035-042>046-051-052-021000-
Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union OH-Delaware-Miami-
Champaign-
456 AM EST Wed Mar 1 2017

This Hazardous Weather Outlook is for Central Ohio and West Central
Ohio.

.DAY ONE...Today and Tonight.

Showers and thunderstorms will taper off through mid morning. A few
storms may become severe. The primary threat will be damaging wind
and locally heavy rain.

Wind gusts of 30 to 40 mph will be possible this afternoon into this
evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report severe and heavy rain reports.

In the hours before

Local storm report, Mar 1, 4:45 AM EST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
445 AM EST WED MAR 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0443 AM     TSTM WND GST     KFGX FLEMING-MASON APT  38.54N 83.74W
03/01/2017  M59 MPH          MASON              KY   AWOS

&&

BINAU
Local storm report, Mar 1, 4:59 AM EST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
459 AM EST WED MAR 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 AM     TSTM WND DMG     3 SSE LEESBURG          39.31N 83.53W
03/01/2017                   HIGHLAND           OH   AMATEUR RADIO

            HOUSE DESTROYED. POSSIBLE TORNADO. TIME ESTIMATED.

&&

BINAU
Local storm report, Mar 1, 5:15 AM EST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
515 AM EST WED MAR 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0511 AM     TSTM WND GST     KDAY DAYTON COX APT     39.90N 84.22W
03/01/2017  M56 MPH          MONTGOMERY         OH   ASOS

&&

BINAU
Special weather statement, Mar 1, 5:15 AM EST, 14 minutes before
Special Weather Statement
National Weather Service Wilmington OH
515 AM EST WED MAR 1 2017

KYZ100-OHZ088-011045-
Lewis KY-Scioto OH-
515 AM EST WED MAR 1 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LEWIS AND
SOUTHWESTERN SCIOTO COUNTIES UNTIL 545 AM EST...

At 515 AM EST, radar indicated a strong thunderstorm near Vanceburg,
moving east at 55 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
Pea size hail...

Locations impacted include...
Portsmouth, New Boston, Camp Dix, Rosemount, Buena Vista in Scioto
County, Saint Paul, Firebrick, West Portsmouth, Kinniconick, Tannery,
Friendship, Garrison and Rexton.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3847 8338 3860 8330 3860 8329 3862 8327
      3865 8327 3870 8324 3880 8290 3876 8290
      3873 8298 3873 8303 3870 8304 3868 8303
      3866 8305 3864 8305 3863 8307 3859 8307
      3854 8312 3854 8314 3849 8319 3847 8319
TIME...MOT...LOC 1015Z 260DEG 47KT 3857 8320

Hatzos
Special weather statement, Mar 1, 5:17 AM EST, 12 minutes before
Special Weather Statement
National Weather Service Wilmington OH
517 AM EST WED MAR 1 2017

INZ058-059-066-073-074-OHZ060>062-070-071-011045-
Fayette IN-Union IN-Franklin IN-Ripley IN-Dearborn IN-Montgomery OH-
Warren OH-Butler OH-Preble OH-Greene OH-
517 AM EST WED MAR 1 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT FRANKLIN AND NORTHERN
RIPLEY COUNTIES IN SOUTHEASTERN INDIANA...UNION COUNTY IN EAST
CENTRAL INDIANA...NORTHWESTERN DEARBORN COUNTY IN SOUTHEASTERN
INDIANA...SOUTHEASTERN FAYETTE COUNTY IN EAST CENTRAL INDIANA...
SOUTHERN PREBLE COUNTY IN WEST CENTRAL OHIO...BUTLER AND NORTHWESTERN
WARREN COUNTIES IN SOUTHWESTERN OHIO...WEST CENTRAL GREENE AND
SOUTHERN MONTGOMERY COUNTIES IN WEST CENTRAL OHIO UNTIL 545 AM EST...

At 516 AM EST, radar indicated strong thunderstorms along a line
extending from near Moraine to 12 miles east of Columbus Indiana,
moving east at 50 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
Pea size hail...
Very heavy rain...

Locations impacted include...
Dayton, Hamilton, Kettering, Middletown, Beavercreek, Xenia, Oxford,
Miamisburg, Springboro, Monroe, Trenton, Franklin, Eaton, Bellbrook,
Batesville, Moraine, Carlisle, Oakwood, Brookville and South
Middletown.

This includes the following Interstates...
 I-74 in Indiana between mile markers 145 and 166.
 I-75 in Ohio between mile markers 34 and 51.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

Residents in these areas should remain alert. If these storms become
stronger, then a warning may be needed.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3920 8544 3927 8530 3946 8530 3980 8466
      3967 8388 3914 8525 3915 8544
TIME...MOT...LOC 1016Z 270DEG 43KT 3971 8427 3920 8567

Binau
Special weather statement, Mar 1, 5:26 AM EST, 3 minutes before
Special Weather Statement
National Weather Service Wilmington OH
526 AM EST WED MAR 1 2017

KYZ099-100-OHZ079-081-011100-
Mason KY-Lewis KY-Adams OH-Brown OH-
526 AM EST WED MAR 1 2017

...A STRONG THUNDERSTORM WILL AFFECT MASON...WESTERN LEWIS...
SOUTHEASTERN BROWN AND SOUTHWESTERN ADAMS COUNTIES UNTIL 600 AM
EST...

At 526 AM EST, radar indicated a strong thunderstorm near Washington,
moving east at 60 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
Pea size hail...

Locations impacted include...
Maysville, Washington, Manchester, Aberdeen, Lewisburg, Tollesboro,
Trinity, Murphysville, Moranburg, Bradysville, Mays Lick,
Rectorville, Epworth, Ribolt, Peed, Fleming-Mason Airport,
Petersville, Orangeburg, Lowell and Helena.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3843 8358 3848 8359 3851 8361 3851 8363
      3852 8363 3852 8365 3851 8370 3846 8386
      3849 8393 3862 8394 3874 8374 3871 8352
      3860 8347 3840 8349
TIME...MOT...LOC 1026Z 256DEG 50KT 3855 8388

Hatzos

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 28, 11:16 PM ESTSpecial Weather StatementILNDarke29 min
Feb 28, 11:43 PM ESTSpecial Weather StatementILNShelby32 min
Feb 28, 11:54 PM ESTSpecial Weather StatementILNPreble36 min
Mar 1, 12:04 AM ESTSpecial Weather StatementILNLogan41 min
Mar 1, 12:41 AM ESTSpecial Weather StatementILNHamilton49 min
Mar 1, 12:55 AM ESTAreal Flood AdvisoryILNDarke, Montgomery, Preble95 min
Mar 1, 1:16 AM ESTSpecial Weather StatementILNClermont, Warren29 min
Mar 1, 1:23 AM ESTSpecial Weather StatementILNButler, Warren37 min
Mar 1, 1:28 AM ESTSevere Thunderstorm WarningILNButler, Hamilton, Warren16 min
Mar 1, 1:32 AM ESTFlash Flood WarningILNButler, Hamilton8 hr
Mar 1, 1:32 AM ESTSpecial Weather StatementILNHamilton43 min
Mar 1, 1:33 AM ESTSpecial Weather StatementILNClinton, Highland27 min
Mar 1, 1:55 AM ESTSpecial Weather StatementILNClermont, Hamilton, Warren35 min
Mar 1, 1:59 AM ESTFlash Flood WarningILNButler, Clermont, Hamilton, Warren2 hr
Mar 1, 2:10 AM ESTSpecial Weather StatementILNBrown35 min
Mar 1, 2:11 AM ESTSpecial Weather StatementILNClinton, Fayette34 min
Mar 1, 2:21 AM ESTSpecial Weather StatementILNHamilton24 min
Mar 1, 2:22 AM ESTFlash Flood WarningILNBrown, Clermont, Clinton, Fayette, Highland, Warren8 hr
Mar 1, 2:34 AM ESTTornado WarningILNFayette, Highland, Ross26 min
Mar 1, 2:50 AM ESTSpecial Weather StatementILNFairfield, Hocking, Pickaway, Ross40 min
Mar 1, 2:58 AM ESTAreal Flood WarningILNButler, Hamilton18 hr
Mar 1, 3:04 AM ESTSevere Thunderstorm WarningILNFairfield, Hocking, Pickaway, Ross41 min
Mar 1, 3:09 AM ESTTornado WarningILNFairfield, Hocking23 min
Mar 1, 3:18 AM ESTFlash Flood WarningILNFayette, Highland, Hocking, Pickaway, Pike, Ross6 hr
Mar 1, 3:36 AM ESTTornado WarningILNClermont24 min
Mar 1, 3:42 AM ESTAreal Flood AdvisoryILNDelaware, Fairfield, Franklin, Licking4 hr
Mar 1, 3:48 AM ESTSpecial Weather StatementILNClinton, Fayette, Highland27 min
Mar 1, 3:55 AM ESTFlash Flood WarningILNButler, Clermont, Hamilton, Warren6 hr
Mar 1, 4:03 AM ESTSpecial Weather StatementILNAuglaize, Darke, Mercer, Shelby27 min
Mar 1, 4:05 AM ESTSpecial Weather StatementILNHighland25 min
Mar 1, 4:17 AM ESTSpecial Weather StatementILNPreble43 min
Mar 1, 4:20 AM ESTSevere Thunderstorm WarningILNAdams, Scioto40 min
Mar 1, 4:24 AM ESTSpecial Weather StatementILNHardin36 min
Mar 1, 4:27 AM ESTAreal Flood AdvisoryILNFairfield, Fayette, Franklin, Hocking, Pickaway5 hr
Mar 1, 4:30 AM ESTSpecial Weather StatementILNPike, Ross30 min
Mar 1, 4:31 AM ESTSpecial Weather StatementILNChampaign, Logan, Miami, Shelby, Union44 min
Mar 1, 4:33 AM ESTAreal Flood AdvisoryILNAdams, Brown, Scioto3 hr
Mar 1, 4:48 AM ESTFlash Flood WarningILNAdams, Brown, Scioto6 hr
Mar 1, 5:12 AM ESTSevere Thunderstorm WarningILNChampaign, Clark, Delaware, Greene, Logan, Madison and 3 more48 min
Mar 1, 5:17 AM ESTSpecial Weather StatementILNButler, Preble28 min
Mar 1, 5:31 AM ESTAreal Flood AdvisoryILNScioto119 min
Mar 1, 5:46 AM ESTFlash Flood WarningILNScioto4 hr
Mar 1, 5:53 AM ESTSevere Thunderstorm WarningILNAdams, Scioto21 min
Mar 1, 5:53 AM ESTSevere Thunderstorm WarningILNFayette, Greene, Madison26 min
Mar 1, 6:13 AM ESTSevere Thunderstorm WarningILNScioto19 min
Mar 1, 6:30 AM ESTSevere Thunderstorm WarningILNButler, Hamilton30 min
Mar 1, 6:39 AM ESTSevere Thunderstorm WarningILNHamilton36 min
Mar 1, 6:48 AM ESTSevere Thunderstorm WarningILNBrown, Butler, Clermont, Clinton, Greene, Hamilton and 2 more42 min
Mar 1, 6:58 AM ESTRiver Flood WarningILNClermont, Hamilton, Warren19 hr
Mar 1, 7:00 AM ESTSevere Thunderstorm WarningILNBrown, Clermont, Hamilton45 min
Mar 1, 7:22 AM ESTSevere Thunderstorm WarningILNAdams, Brown53 min
Mar 1, 7:22 AM ESTSevere Thunderstorm WarningILNClinton, Fayette, Greene, Highland, Pickaway, Ross23 min
Mar 1, 7:43 AM ESTSevere Thunderstorm WarningILNHighland, Pike, Ross47 min
Mar 1, 7:58 AM ESTSevere Thunderstorm WarningILNPike, Scioto47 min
Mar 1, 8:04 AM ESTTornado WarningILNAdams, Scioto14 min
Mar 1, 8:06 AM ESTAreal Flood AdvisoryILNAdams, Pike, Scioto84 min
Mar 1, 8:24 AM ESTSevere Thunderstorm WarningILNScioto25 min
Mar 1, 9:24 AM ESTAreal Flood WarningILNHamilton51 min
Mar 1, 9:28 AM ESTAreal Flood WarningILNHocking, Pickaway, Ross3 hr
Mar 1, 9:44 AM ESTAreal Flood WarningILNBrown, Clermont, Clinton, Fayette, Hamilton, Highland and 1 more3 hr
Mar 1, 10:11 AM ESTAreal Flood WarningILNAdams, Brown, Scioto9 hr
Mar 1, 10:29 AM ESTWind AdvisoryILNAdams, Auglaize, Brown, Butler, Champaign, Clark and 26 more18 hr
Mar 1, 10:31 AM ESTAreal Flood AdvisoryILNButler, Hamilton, Warren89 min
Mar 1, 10:39 AM ESTRiver Flood WarningILNHocking31 hr
Mar 1, 11:24 AM ESTRiver Flood WarningILNAdams17 hr
Mar 1, 12:12 PM ESTRiver Flood WarningILNPike, Scioto62 hr
Mar 1, 12:27 PM ESTAreal Flood WarningILNHocking, Pickaway, Ross3 hr
Mar 1, 1:04 PM ESTRiver Flood WarningILNRoss5 hr
Mar 1, 2:14 PM ESTSpecial Weather StatementILNChampaign, Clark, Greene, Union, Warren46 min
Mar 1, 2:51 PM ESTSpecial Weather StatementILNDelaware, Franklin, Madison39 min
Mar 1, 3:02 PM ESTSpecial Weather StatementILNClermont, Clinton, Fayette, Highland, Pickaway43 min
Mar 1, 3:23 PM ESTSpecial Weather StatementILNFairfield, Licking52 min
Mar 1, 3:29 PM ESTAreal Flood AdvisoryILNHocking, Ross2 hr
Mar 1, 3:36 PM ESTSpecial Weather StatementILNHighland, Pickaway, Ross39 min
Mar 1, 6:14 PM ESTAreal Flood AdvisoryILNHocking, Ross2 hr

Nearby

River Flood Warnings in Ohio, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.